# SDR 2017FA0000458

- Difficulty date: August 18, 2017
- Submitted: August 18, 2017
- Operation: General aviation
- Aircraft: N591CA
- Make and model: Diamon DA 40
- Aircraft serial: 40862
- Aircraft time: 2,047 hours
- Engine: Lyc IO360M1A
- Engine time: 2,047 hours
- Propeller: Hartzl HCC2YR1
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Leg Assy
- Condition: Cracked
- Location: Nlg
- Part time: 2,047 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE NOSE GEAR LEG WITH A CRACK,  FOUND USING DYE PENETRANT INSPECTION.
